# SDR ASAA2019103131183

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 26,298 hours, 8,530 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400012620
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE ESN862272 EXPERIENCING AN INCREASE IN FAN VIBRATIONS, CNR ISSUED #PRI: 2 TASK CARD 78472010 ETOPS. GROUNDED - YES. ACCOMPLISHED FAN BLADE LUBE T/C 78472010 #3 SPACER WAS DIFFICULT TO REMOVE AND #1 AND #16 SPACERS HAD DELAMINATED ELASTOMER. REPLACED ALL 3 SPACERS ON T/C 78472010. ACCOMP TEST 7 VIBRATION SURVEY PER B737-900 AMM 71-00-00-350-001 AND FOUND WITHIN LIMITS OF ALASKA AIRLINE POLICY.
